# SDR UALA2013030801389

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 49,700 hours, 20,093 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Inoperative
- Location: Seat 10a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST POUCH UNDER SEAT 10A INOPERATIVE.   REMOVED AND STOWED VEST.  SECURED POUCH, LIFEVEST INSTALLED UNDER SEAT, SEAT 10A NOW USABLE.
